# SDR SWIA97812

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 118120
- Condition: Missing
- Location: Nr 3 Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 80 KNOTS, RIGHT ANTI-SKID LIGHT ILLUMINATED FOLLOWED BY BRAKES LIGHT ON MAP AND CAUTION WARNING LIGHTS.  ABORTED TAKEOFF.  FOUND NR 3 MAIN TIRE/WHEEL ASSEMBLY HUB CAP MISSING.  INSTALLED SERVICEABLE HUB CAP, TAXIED AIRCRAFT.  ANTI-SKID OPERATED NORMAL AT THIS TIME.
